# SDR SWIA201023850

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 19,581 hours, 16,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD PRESSURE BULKHEAD BL 23.71.  (A CHECK)  REPAIRED PER REO.
